# SDR GLBA2003019

- Difficulty date: February 21, 2003
- Submitted: March 4, 2003
- Operation: Air carrier
- Aircraft: N153GL
- Make and model: Beech 1900D
- Aircraft serial: UE153
- Aircraft time: 17,744 hours, 25,263 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Switch
- Condition: Out Of Adjust
- Location: Anti-Ice Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT ANTI-ICE ANNUNCIATOR ILLUMINATED.  ADJUSTED RT ICE VANE SENSE SWITCHES, OPS CK GOOD.
